# SDR CA050309012

- Difficulty date: March 6, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 14,510 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 311178001
- Condition: Cracked
- Location: Exhaust Port
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT EXHAUST PORT, THE FLANGE THAT PROTRUDES OUT OF THE CASE TO PREVENT EXHAUST GASES FROM EXITING THROUGH THE FLANGE WHERE THE EXHAUST STACK BOLTS ON, WAS CRACKED ABOUT 320 DEGREES AROUND THE CIRCUMFERENCE. THE OPPOSITE PORT WAS DETERMINED TO BE CRACKED TO A LESSOR AMOUNT.  THE EXHAUST FLANGE ON THE EXHAUST DUCT ITSELF WAS SERVICEABLE.
